MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajoc.2020.100932

Медицинская библиотека · American journal of ophthalmology case reports · 2020

A case of reversible toxic optic neuropathy from tacrolimus (FK506).

Gokoffski Kimberly K, Patel Vivek R

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a rare case of reversible vision loss from tacrolimus-associated toxic optic neuropathy.

OBSERVATIONS: A 30-year-old man with cystic fibrosis requiring bilateral lung transplantation developed painless, bilateral, gradual onset central vision loss with dyschromatopsia two years after starting tacrolimus. Visual fields revealed bilateral cecocentral scotomas. Fundoscopy demonstrated bilateral temporal pallor of the optic nerves. Testing for nutritional deficiencies was unremarkable. Tacrolimus was switched to cyclosporine and the patient was started on idebenone. Two months later, the patient demonstrated marked improvement in his visual acuity and dyschromatopsia.

CONCLUSIONSAND

IMPORTANCE

Neurotoxicity is a rare but major potential side effect of tacrolimus. Idebenone should be considered as a potential, low-risk supplement for transplant patients who are immunosuppressed in whom toxic optic neuropathy is a concern.

Для цитирования: Gokoffski Kimberly K, Patel Vivek R. A case of reversible toxic optic neuropathy from tacrolimus (FK506).. American journal of ophthalmology case reports. 2020. DOI: 10.1016/j.ajoc.2020.100932.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.